MathSciNet Relay Station
MathSciNet bibliographic data
MR2535755 (2010g:93094) 93C23 (34K20 90C08 93D05)
Liu, Xingwen Constrained control of positive systems with delays. IEEE Trans. Automat. Control 54 (2009), no. 7, 1596–1600.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement